MAUDE Adverse Event Report: Tornier Inc PERFORM 55% INSERT VE SZ1/2 36 MM +3; prosthesis, shoulder, semi-constrained, metal/polymer + additive, cemented

Tornier Inc PERFORM 55% INSERT VE SZ1/2 36 MM +3; prosthesis, shoulder, semi-constrained, metal/polymer + additive, cemented
Catalog Number DWS3363
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's right shoulder was revised due to separation of the poly implant from the stem.A poly exchange was performed (stem was retained).
 
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.

Brand Name
PERFORM 55% INSERT VE SZ1/2 36 MM +3
Common Device Name
prosthesis, shoulder, semi-constrained, metal/polymer + additive, cemented
Manufacturer (Section D)
Tornier Inc
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50054860
Report Number0001649390-2026-00773
Device Sequence Number16112102
Product Code PAO
UDI-Device Identifier00846832078189
UDI-Public00846832078189
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201315
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWS3363
Device Lot NumberAJ5219018
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale